MathSciNet Relay Station
MathSciNet bibliographic data
MR1333396 (96h:49036) 49J52 (46B20 46G99 46N10 58C20)
Mordukhovich, Boris S.; Shao, Yong Heng Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1235–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement